# SDR RAIA00705051

- Difficulty date: May 27, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 17,787 hours, 16,884 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Cracked
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3501 - PIT - STAB TRIM SET AT -4 TO FLY LEVEL.  MAINTENANCE FOUND RIGHT SPRING TAB JAMMED ON ATTACHMENT FAIRING AND FOUND CRACK ON ELEVATOR AT SPRING TAB ROD PASS-THROUGH.  REPLACED FAIRING, REPAIRED CRACK PER SRM.
